# SDR CALA9601253

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: O-Ring
- Part number: MS29513244
- Condition: Leaking
- Location: Probe Plate
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

A FUEL LEAK WAS REPORTED COMING FROM TOP OF RIGHT WING.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FUEL LEAK AT RT WING FAULT ISOLATION PROBE PLATE.  A NEW O-RING WAS INSTALLED AND SEALED IAW MM 28-00-00, LEAK CHECKS WERE GOOD.
